# SDR SWAA2025072388409

- Difficulty date: July 4, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 4 O'CLOCK COOLING BRACKET FOUND TO BE CRACKED.   REMOVED AND REPLACED THE NR 2 ENGINE 4 O'CLOCK COOLING BRACKET PER SRM 51-40-02-0G-0.
